# SDR AALA20100112TUL15

- Difficulty date: January 12, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT STATION 1294.  INSTALLED NEW SECTION AT SPLICE AFT UNDER SRM 53-05-00.
